# SDR SWAA2018101626007

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 50,332 hours, 29,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Detached
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT RETAINING STRAP DETACHED ON INBOARD FLASHLIGHT.  INSTALLED STRAP PER AMM.
